# SDR DALA2025022501475

- Difficulty date: February 23, 2025
- Submitted: February 25, 2025
- Operation: Air carrier
- Aircraft: N550NW
- Make and model: Boeing 757251
- Aircraft serial: 26497
- Aircraft time: 61,791 hours, 26,407 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Sensor
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5650 AFT F/A SLIDE LIGHT INOP ESCAPE SLIDE GIRT BAR ENGAGEMENT LIGHT/S. CORRRECTIVE ACTION: REMOVED AND REPLACED 3R DOOR AFT GRIT BAR PROX SENSOR PER B757 AMM 25-66. (0825620)
